# SDR AALA201710239001

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 56,508 hours, 9,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131
- Part serial: 130
- Condition: Discolored
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  OFF-WING RIGHT SQUIB TEST 1 INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSEMBLY (AALA20171021003) AND BATTERY ASSEMBLY AT M962 PER AMM 25-65-17.  ACCOMPLISHED SQUIB TEST PER AMM 26-21-04.  OPERATIONAL CHECK GOOD.
